# SDR REXA2017060200694

- Difficulty date: June 2, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR RISER CRACKED AT CENTER STEP MOUNT FLANGE.  REPAIRED PAX DOOR AFT STAIR RISER IAW  SRM 52-11-04 T/R 52-0025.
